# SDR R7MR33321

- Difficulty date: April 12, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Engine: Lyc LTS101750B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 001402600556
- Condition: Inoperative
- Location: Eletro Speed
- Part time: 252 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NGP SPEED ELECRTOMAGNETIC SPEED PICKUP, UNIT INOPERATIVE.  N1 INDICATOR ERRATIC.  CHECK ENGINE LIGHT STAYS ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
